# SDR 98ZZZX4027

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8892Z
- Make and model: Boeing 727225
- Aircraft serial: 21861
- System (JASC): 2740 · Stabilizer Control System
- Part: Wheel
- Part number: 65206866
- Condition: Loose
- Location: Stabilizer Cntrl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER CONTROL WHEEL SLIPPING IN MANUAL AND TRIM MODES.  REMOVED FORWARD STABILIZER CABLE DRUM.  INTERNAL GEARS WERE SEVERELY WORN.  DATE OF DRUM ASSY MFG WAS 1979.  THIS COMPONENT IS NOT A HARD TIME COMPONENT IN SECTION 7 OF MPD.
